Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/7805

Gill Arches of Teleostean Fishes of the Order Anguilliformes

File Size Format  
vol20n4-391-408.pdf 8.09 MB Adobe PDF View/Open

Item Summary

Title:Gill Arches of Teleostean Fishes of the Order Anguilliformes
Authors:Nelson, Gareth J.
Date Issued:Oct 1966
Publisher:University of Hawai'i Press
Citation:Nelson GJ. 1966. Gill arches of teleostean fishes of the order Anguilliformes. Pac Sci 20(4): 391-408.
URI/DOI:http://hdl.handle.net/10125/7805
ISSN:0030-8870
Appears in Collections: Pacific Science Volume 20, Number 4, 1966


Please email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.